# SDR REXA2019102411510

- Difficulty date: October 10, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670333902
- Condition: Corroded
- Location: Bs 565-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT AT FUSELAGE STRUCTURE BTW FS 565 / FS 581 AND STGR 22L/23L (C1). 
SUMMARY OF NRC 00257 CORROSION LEVEL 2: FLOOR SUPPORT AT FUSELAGE STRUCTURE BTW FS 565 / FS 581 AND STGR 22L/23L WAS REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01 PAR.6A AND 51-42-02-001-001-A01.
